# SDR 9JLA2013020504464

- Difficulty date: September 16, 2012
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 4,641 hours, 3,428 cycles
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Cabin Door
- Part time: 254 hours, 194 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CABIN DOOR ANNUNCIATOR REMAINS ILLUMINATED, THIS ACFT HAS HAD THREE DOOR SOLENOIDS INSTALLED IN THE PAST 9 MONTHS.  DEFECTIVE SOLENIOD, PN 6711335-1, NEW SOLENOID INSTALLED IAW THE MM 52-10-00.
